AMS eContent Search Results
Matches for: msc=(30D35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Risto Korhonen and Zhi-Tao Wen. Existence of zero-order meromorphic solutions in detecting $q$-difference Painlev\'e equations. Trans. Amer. Math. Soc. 368 (2016) 4993-5008.
Abstract, references, and article information   
View Article: PDF

[2] Rodney Halburd, Risto Korhonen and Kazuya Tohge. Holomorphic curves with shift-invariant hyperplane preimages. Trans. Amer. Math. Soc. 366 (2014) 4267-4298.
Abstract, references, and article information   
View Article: PDF

[3] Hector Pasten. Representation of squares by monic second degree polynomials in the field of $p$-adic meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 417-446. MR 2833587.
Abstract, references, and article information   
View Article: PDF

[4] Bao Qin Li. A logarithmic derivative lemma in several complex variables and its applications. Trans. Amer. Math. Soc. 363 (2011) 6257-6267. MR 2833553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yik-Man Chiang and Shao-Ji Feng. On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions. Trans. Amer. Math. Soc. 361 (2009) 3767-3791. MR 2491899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ta Thi Hoai An and Julie Tzu-Yueh Wang. Unique range sets and uniqueness polynomials for algebraic curves. Trans. Amer. Math. Soc. 359 (2007) 937-964. MR 2262838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Tien-Yu Chern. On meromorphic functions with finite logarithmic order. Trans. Amer. Math. Soc. 358 (2006) 473-489. MR 2177027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Byung-Geun Oh. Aleksandrov surfaces and hyperbolicity. Trans. Amer. Math. Soc. 357 (2005) 4555-4577. MR 2156721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zhuan Ye. An analogue of continued fractions in number theory for Nevanlinna theory. Trans. Amer. Math. Soc. 356 (2004) 4829-4838. MR 2084400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pekka J. Nieminen and Eero Saksman. Boundary correspondence of Nevanlinna counting functions for self-maps of the unit disc. Trans. Amer. Math. Soc. 356 (2004) 3167-3187. MR 2052945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. K. Langley. Composite Bank-Laine functions and a question of Rubel. Trans. Amer. Math. Soc. 354 (2002) 1177-1191. MR 1867377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gary G. Gundersen, Enid M. Steinbart and Shupei Wang. The possible orders of solutions of linear differential equations with polynomial coefficients. Trans. Amer. Math. Soc. 350 (1998) 1225-1247. MR 1451603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Min Ru. On a General Form of the Second Main Theorem. Trans. Amer. Math. Soc. 349 (1997) 5093-5105. MR 1407711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William Cherry and Zhuan Ye. Non-Archimedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem. Trans. Amer. Math. Soc. 349 (1997) 5043-5071. MR 1407485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Faruk F. Abi-Khuzam. Hadamard convexity and multiplicity and location of zeros . Trans. Amer. Math. Soc. 347 (1995) 3043-3051. MR 1285968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert M. Gethner. Zeros of the successive derivatives of Hadamard gap series . Trans. Amer. Math. Soc. 339 (1993) 799-807. MR 1123453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gary G. Gundersen and Enid M. Steinbart. A generalization of the Airy integral for $f''-z\sp nf=0$ . Trans. Amer. Math. Soc. 337 (1993) 737-755. MR 1149123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. H. Gurevič. Detecting algebraic (in)dependence of explicitly presented functions (some applications of Nevanlinna theory to mathematical logic) . Trans. Amer. Math. Soc. 336 (1993) 1-67. MR 991961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wan Xi Chen. Defect relations for degenerate meromorphic maps . Trans. Amer. Math. Soc. 319 (1990) 499-515. MR 1010882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lo Yang. Deficient values and angular distribution of entire functions . Trans. Amer. Math. Soc. 308 (1988) 583-601. MR 930073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Werner P. Kohs and Jack Williamson. Derivatives of meromorphic functions of finite order . Trans. Amer. Math. Soc. 306 (1988) 765-772. MR 933316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Arturo Fernández Arias. On the second fundamental theorem of Nevanlinna . Trans. Amer. Math. Soc. 306 (1988) 141-163. MR 927686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gary G. Gundersen. Correction to: ``Meromorphic functions that share four values'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 277} (1983), no.\ 2, 545--567; MR0694375 (84g:30028)] . Trans. Amer. Math. Soc. 304 (1987) 847-850. MR 911099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kiyoshi Niino. General defect relations of holomorphic curves . Trans. Amer. Math. Soc. 289 (1985) 99-113. MR 779054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Simon Hellerstein, Li-Chien Shen and Jack Williamson. Real zeros of derivatives of meromorphic functions and solutions of second order differential equations . Trans. Amer. Math. Soc. 285 (1984) 759-776. MR 752502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. K. Hayman and J. F. Rossi. Characteristic, maximum modulus and value distribution . Trans. Amer. Math. Soc. 284 (1984) 651-664. MR 743737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gary G. Gundersen. Meromorphic functions that share four values . Trans. Amer. Math. Soc. 277 (1983) 545-567. MR 694375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Simon Hellerstein, Li Chien Shen and Jack Williamson. Reality of the zeros of an entire function and its derivatives . Trans. Amer. Math. Soc. 275 (1983) 319-331. MR 678353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Rossi. The reciprocal of an entire function of infinite order and the distribution of the zeros of its second derivative . Trans. Amer. Math. Soc. 270 (1982) 667-683. MR 645337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Douglas Bridges, Allan Calder, William Julian, Ray Mines and Fred Richman. Picard's theorem . Trans. Amer. Math. Soc. 269 (1982) 513-520. MR 637705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2